# SDR DXTA2014012205626

- Difficulty date: January 22, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N839QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600690
- Aircraft time: 5,820 hours, 4,671 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 168
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EDDY CURRENT INSPECTION IAW ESR S-560-0690/09RD,  LOWER LONGITUDINAL SKIN SPLICE AT BS 168 SHOWS AN ANOMALY IN THE LOWER RIVET ROW 17, RIVETS FWD OF THE CABIN DOOR.  REPAIRED SKIN .  EDDY CURRENT INSPECTION ACCOMPLISHED IAW PARAGRAPH 3.2.  PRESSURIZED ACFT, NO LEAKS NOTED AT REPAIR.  NO DEFECTS WERE DETECTED AT THIS TIME.  ACFT RESTORED TO FLIGHT CONDITION IAW MM 21-32-00.
